# SDR SWAA2021080491819

- Difficulty date: July 6, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE BS 540 AND BL0 TO RBL 24.5 CENTER SECTION ; 2021-319751 / [01] TOOL USED P/N: 500-197-20 S/N: 12141486 DUE DATE: 31-JAN-21; [02] REPLACED STIFFENER FLOOR STRUCTURE BS 540 AND BL0 TO RBL 24.5 CENTER SECTION I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02-0G-0 AND DWG:143A0060 REV B; [03] REPLACED STIFFENER FLOOR STRUCTURE BS 540 AND BL0 TO RBL 24.5 CENTER SECTION I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02-0G-0 AND DWG:143A0060 REV B RII
